MathSciNet Relay Station
MathSciNet bibliographic data
MR2875229 62M10 (42C05 60G10)
Bingham, N. H.; Inoue, Akihiko; Kasahara, Yukio An explicit representation of Verblunsky coefficients. Statist. Probab. Lett. 82 (2012), no. 2, 403–410.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement